# SDR FDEA201109203969

- Difficulty date: September 20, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654N0244601
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO  DOOR EDGE BEAM AFT SECTION CORNER DENTED.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 103 AND E.A. F-5230-152564.  REPAIR IS CLASSIFIED AS MAJOR.
